Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 63, NWS Green Bay, WI

August 26, 2017

NWS Green Bay, WI issued this small craft advisory at Aug 26, 2017, 3:03 PM CDT. It took effect at Aug 27, 2017, 4:00 AM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Aug 26, 2017, 3:03 PM CDT (20:03 UTC)
In effect from
Aug 27, 2017, 4:00 AM CDT
Expired
Aug 28, 2017, 10:00 AM CDT
In force
30 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

642 
WHUS73 KGRB 262003
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
303 PM CDT SAT AUG 26 2017

LMZ541>543-270415-
/O.NEW.KGRB.SC.Y.0063.170827T0900Z-170828T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
303 PM CDT SAT AUG 26 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 4 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 4 AM CDT
MONDAY. 

* WINDS...INCREASING OVERNIGHT TO 15 TO 25 KNOTS WITH A FEW HIGHER
  GUSTS.
* WAVES...3 TO 5 FEET OVERNIGHT, BUILDING TO 5 TO 8 FEET ON 
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-270415-
/O.NEW.KGRB.SC.Y.0063.170827T1200Z-170828T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
303 PM CDT SAT AUG 26 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT SUNDAY. 

* WINDS...SOUTH WINDS 15 TO 25 KNOTS WITH SOME HIGHER GUSTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
969 
WHUS73 KGRB 270214
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
914 PM CDT SAT AUG 26 2017

LMZ541>543-271015-
/O.CON.KGRB.SC.Y.0063.170827T0900Z-170828T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
914 PM CDT SAT AUG 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO
4 AM CDT MONDAY...

* WINDS...INCREASING OVERNIGHT TO 15 TO 25 KNOTS WITH A FEW 
  HIGHER GUSTS. * WAVES...3 TO 5 FEET OVERNIGHT, BUILDING TO 5 
  TO 8 FEET ON SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-271015-
/O.CON.KGRB.SC.Y.0063.170827T1200Z-170828T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
914 PM CDT SAT AUG 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT
SUNDAY...

* WINDS...SOUTH WINDS 15 TO 25 KNOTS WITH SOME HIGHER GUSTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
085 
WHUS73 KGRB 270954
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
454 AM CDT SUN AUG 27 2017

LMZ541>543-271800-
/O.CON.KGRB.SC.Y.0063.000000T0000Z-170828T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
454 AM CDT SUN AUG 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY...

* WINDS WILL BE SOUTH TO SOUTHEAST AT 15 TO 25 KNOTS...WITH A FEW
  HIGHER GUSTS.

* WAVES WILL BUILD TO 4 TO 7 FEET TODAY.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-271800-
/O.CON.KGRB.SC.Y.0063.170827T1200Z-170828T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
454 AM CDT SUN AUG 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS WILL BE SOUTH AT 15 TO 20 KNOTS...WITH OCCASIONAL GUSTS 
  OVER 25 KTS.

* WAVES WILL BUILD TO 2 TO 4 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
957 
WHUS73 KGRB 271435
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
935 AM CDT SUN AUG 27 2017

LMZ541>543-272245-
/O.CON.KGRB.SC.Y.0063.000000T0000Z-170828T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
935 AM CDT SUN AUG 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY...

* WINDS...SOUTH TO SOUTHEAST AT 15 TO 25 KNOTS...WITH A FEW GUSTS
  UP TO 30 KNOTS.
 
* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-272245-
/O.CON.KGRB.SC.Y.0063.000000T0000Z-170828T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
935 AM CDT SUN AUG 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...SOUTH AT 15 TO 20 KNOTS...WITH OCCASIONAL GUSTS TO
  AROUND 25 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
694 
WHUS73 KGRB 272008
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
308 PM CDT SUN AUG 27 2017

LMZ541>543-280415-
/O.CON.KGRB.SC.Y.0063.000000T0000Z-170828T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
308 PM CDT SUN AUG 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY...

* WINDS...SOUTH TO SOUTHEAST AT 15 TO 25 KNOTS...WITH A FEW 
  GUSTS UP TO 30 KNOTS. 

* WAVES...4 TO 7 FEET, DIMINISHING TO 3 TO 5 AFTER MIDNIGHT AND 2
  TO 4 BY THE MID MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-280000-
/O.CON.KGRB.SC.Y.0063.000000T0000Z-170828T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
308 PM CDT SUN AUG 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...SOUTH AT 15 TO 20 KNOTS...WITH OCCASIONAL GUSTS TO 
  AROUND 25 KNOTS. 

* WAVES...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
036 
WHUS73 KGRB 280209
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
909 PM CDT SUN AUG 27 2017

LMZ541>543-281015-
/O.EXT.KGRB.SC.Y.0063.000000T0000Z-170828T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
909 PM CDT SUN AUG 27 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT MONDAY...

* WINDS...SOUTH TO SOUTHEAST AT 15 TO 25 KNOTS.

* WAVES...4 TO 7 FEET, DIMINISHING TO 3 TO 5 AFTER MIDNIGHT AND 
  2 TO 4 BY THE MID MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
213 
WHUS73 KGRB 280905
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
405 AM CDT MON AUG 28 2017

LMZ541>543-281200-
/O.CON.KGRB.SC.Y.0063.000000T0000Z-170828T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
405 AM CDT MON AUG 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WINDS...SOUTH TO SOUTHEAST AT 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET DIMINISHING TO 2 TO 4 FEET BY 7 AM.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
367 
WHUS73 KGRB 281158
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
658 AM CDT MON AUG 28 2017

LMZ541>543-281500-
/O.EXT.KGRB.SC.Y.0063.000000T0000Z-170828T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
658 AM CDT MON AUG 28 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS...SOUTH TO SOUTHEAST AT 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET DIMINISHING TO 2 TO 4 FEET BY 10 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 26, 3:03 PM CDT, 0 minutes earlier.

Area forecast discussion, Aug 26, 3:03 PM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
303 PM CDT Sat Aug 26 2017

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Sunday
Issued at 300 PM CDT Sat Aug 26 2017

Several forecast issues to deal with over the next 24 hours
ranging from: extent of precipitation, potential for thunder,
potential beach hazards and potential for small craft advisories.

The 19z MSAS surface analysis indicated high pressure over the
eastern Great Lakes region (and pulling away). A weak area of low
pressure was situated over the southeast corner of ND with a cold
front extended southward into the central Plains. A broad south-
southeast wind existed between these two systems which had helped
pull increased moisture into WI. This surge of moist air had
overcome the initial dry air mass across eastern WI with the
radar mosaic showing a broad area of light rain showers or
sprinkles across central WI.

Additional showers will become widespread across all of northeast
WI tonight as a weak surface low moves into northwest WI, the cold
front reaches western WI by 12z Sunday and a mid-level shortwave
trough drops southeast into the Upper MS Valley. Persistent
south-southeast winds will continue to advect moisture into WI and
when coupled with increased lift and forcing from the front and
trough, expect a decent rain event to unfold. Likely or
categorical pops should suffice and cannot rule out a few
thunderstorms later tonight as instability begins to increase
ahead of the approaching cold front. Temperatures will be much
more mild than the previous few nights with values only falling
into the middle 50s north, upper 50s to around 60 degrees south.

The shortwave trough is progged to close off into a weak closed
upper low over northeast MN/northwest WI on Sunday. Meanwhile, the
cold front is expected to only slowly shift east toward central
WI. If you add the cool air aloft with daytime heating, you come
up with weather conditions favorable for additional shower
activity and have kept likely pops intact. An uptick in
instability (MUCAPES 500-1500 J/KG, steep mid-level lapse rates)
may allow for at least a slight chance of thunderstorms,
especially in the afternoon during peak heating. Temperatures will
be a bit tricky depending on the extent of the precipitation.
Prefer the cooler side of guidance which would bring max
temperatures into the middle 60s north, upper 60s to lower 70s
south.

.LONG TERM...Sunday Night Through Saturday
Issued at 300 PM CDT Sat Aug 26 2017

Main feature that will pretty much dominate the first half of the
upcoming work week will be the upper-level low that will slowly
drop southeast across the forecast area on Monday, then meander
over the southern Great Lakes before finally lifting northeast
into the eastern Great Lakes region by 12 UTC Wednesday. Model
guidance seems to have a fairly decent handle on the overall
progression of the aforementioned main upper-level circulation,
but differ some on the strength and timing of embeded smaller-scale
impulses rotating around the main upper low. Bottom line is that
weather will remain unsettled across most of the forecast area
through about Tuesday morning with a brief break before next
system approaches on Wednesday afternoon.

For Sunday night through Monday, primary upper low drops southeast
across Wisconsin. Asssociated surface low pressure system
initially over western Lake Superior Sunday evening, drops southeast
and weakens, evolving into more of an inverted trough extending
north-south across the state by Monday evening. Although primary
band of showers and isolated thunder make an initial surge
eastward toward Lake Michigan Sunday evening, primary occluded
front/surface trough get hung up across eastern Wisconsin as upper
low drops into northern Illinois and embedded shortwave impulses
rotate around it. On Monday afternoon inverted surface trough in
concert with deeper moisture and some elevated instablity, present
an increasing chance for showers and perhaps a few thunderstorms
especially across eastcentral Wisconsin. This activity should
begin to decrease in areal coverage by midnight Monday. Think
scattered showers will persist across at least the southeast half
of the forecast area into Tuesday morning as upper low begins to
drift ENE into lower Michigan. Still a fairly deep moist ESE flow
into eastern Wisconsin to keep chance of showers in the forecast
into Tuesday afternoon where remnants of inverted surface trough
and some marginal elevated instablity will persist.

On Tuesday night system should be far enough to the east to end
preciptation by 06Z Wednesday, as upstream shortwave begins to
impinge on the western Great Lakes by 12Z Wednesday. This second
shortwave will introduce a cold front into northern Wisconsin late
Wednesday afternoon bringing another chance for showers and
perhaps a few isolated rumbles of thunder. Cold front should
quickly sweep southward across the state Wednesday evening with
cooler and much drier air to filter into the region from the
north. Will feel much cooler and breezy during the day on Thursday
as high pressure builds in and brisk northeast winds develop over
the area. Highs on Thursday will be closer to 70 degrees over
most areas.

Should remain generally dry for the rest of the work week as high
pressure slowly moves across the forecast area. Temperatures will
start out a litle below normal late in the week, then slowly
rebound closder to seasonal normal by the weekend.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1238 PM CDT Sat Aug 26 2017

An unsettled weather pattern is setting up over the Great Lakes
region for the next several days as a mid-level shortwave trough
is expected to remain in our vicinity. The initial band of showers
will continue to gradually track east across WI this afternoon,
with additional showers and a few thunderstorms farther west over
the Midwest. Expect cigs/vsbys to drop into the MVFR category
across central WI by late this afternoon and over eastern WI late
this evening or shortly after midnight. As the mid-level trough
approaches on Sunday, a cold front will also be pushing east into
the region. This will allow for additional showers/few storms to
develop with cigs generally in the IFR/MVFR range. A few sites
could experience brief LIFR conditions around sunrise. Lastly, an
increasing low-level jet may bring some LLWS conditions to
northeast WI tonight.
&&

.MARINE...
Issued at 300 PM CDT Sat Aug 26 2017

Increasing south to southeast winds are expected later tonight
into Sunday as the pressure gradient tightens between retreating
high pressure and approaching low pressure. Sustained wind speeds
of 15 to 25 knots with higher gusts are expected, especially over
the nearshore waters of Lake Michigan. A Small Craft Advisory will
be needed from late tonight into Sunday night.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Beach Hazards Statement from late tonight through late Sunday
night for WIZ022-040-050.
&&

SHORT TERM.....Kallas
LONG TERM......ESB
AVIATION.......Kallas
MARINE.........Kallas
Hazardous weather outlook, Aug 26, 3:56 AM CDT, 11 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
356 AM CDT Sat Aug 26 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-270900-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
356 AM CDT Sat Aug 26 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Isolated thunderstorms are possible tonight, especially
southwest of a line from Minocqua to Antigo to Oshkosh.
Severe weather is not anticipated, though brief heavy downpours
will accompany any storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A few thunderstorms will be possible at times Sunday and Sunday
evening. Severe weather is not anticipated, but brief heavy
downpours may occur.

There is a slight chance of thunderstorms, mainly during the
afternoon and early evening hours on Monday, Tuesday and
Wednesday. Severe thunderstorms are not expected at this
time.

Dangerous swimming conditions and rip currents are possible on
Sunday and Sunday evening along Lake Michigan beaches.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

LMZ521-522-541>543-270900-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
356 AM CDT Sat Aug 26 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Increasing southeast winds and building waves may create
conditions hazardous to small craft on Lake Michigan late tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Isolated thunderstorms may pose a hazard to mariners from Sunday
into Sunday evening.

Gusty south winds and high waves will likely create conditions
hazardous to small craft Sunday and Sunday night across the
coastal waters of Lake Michigan. South winds gusting over 25 knots
may also create hazardous conditions for small craft on southern
and central Green Bay on Sunday.

Isolated thunderstorms are possible, mainly during the afternoon
or evening hours on Monday and Wednesday.

Kieckbusch/Eckberg

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 2:59 PM CDTBeach Hazards StatementGRBDoor, Kewaunee, Manitowoc37 hr

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.